×

zbMATH — the first resource for mathematics

On Szegö’s eigenvalue distribution theorem and non-Hermitian kernels. (English) Zbl 0321.45005

MSC:
45C05 Eigenvalue problems for integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Kac, W. Murdock, and G. Szegö,On the eigenvalues of certain Hermitian forms, J. Rat. Mech. Analysis2 (1953), 767–800. · Zbl 0051.30302
[2] M. A. Evgrafov,On an integral transformation and its application to estimating the number of characteristic values of certain integral operators (Russian), Trudy Moskov. Mat. Obsc.17 (1967), 273–292.
[3] H. J. Landau and H. O. Pollak,Prolate spheroidal wave functions, Fourier analysis and uncertainty-II, Bell System Tech.40 (1961), 65–84. · Zbl 0184.08602
[4] H. J. Landau,Necessary conditions for sampling and interpolation of certain entire functions, Acta Math.117 (1967), 37–52. · Zbl 0154.15301 · doi:10.1007/BF02395039
[5] F. Riesz and B. Sz.-Nagy,Functional Analysis, Ungar, New York, 1955. · Zbl 0070.10902
[6] I. I. Hirschman, Jr.,Recent developments in the theory of finite Toeplitz operators, inAdvances in Probability and Related Topics, I, P. Ney. ed., pp. 105–167.
[7] P. Schmidt and F. Spitzer,The Toeplitz matrices of an arbitrary Laurent polynomial, Math. Scand.8 (1960), 15–38. · Zbl 0101.09203
[8] I. I. Hirshman, Jr.,The spectra of certain Toeplitz matrices, Illinois J. Math.11 (1967), 145–159.
[9] J. L. Ullman,Toeplitz matrices associated with semi-infinite Laurent series, Proc. London Math. Soc. (3)22 (1971), 164–192. · Zbl 0208.16602 · doi:10.1112/plms/s3-22.1.164
[10] M. G. Krein,Integral equations on a half-line whose kernel depends on the difference of its arguments, Uspehi Mat. Nauk (N.S.)13 (1958), 1–120.
[11] A. Calderon, F. Spitzer, and H. Widom,The inversion of Toeplitz matrices, Illinois J. Math.3 (1959), 490–498. · Zbl 0091.11101
[12] K. M. Day,Toeplitz matrices generated by the Laurent series expansion of an arbitrary rational function, Trans. Amer. Math. Soc.206 (1975), 224–245. · Zbl 0324.47016 · doi:10.1090/S0002-9947-1975-0379803-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.